# SDR SWIA20230307

- Difficulty date: March 7, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 21,100 hours, 11,904 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SKIN HAS CORRODED SHEAR CLIP AT FRAME 85 BETWEEN STRINGERS 28R-27R.     (C-CHECK RO 3/24/2023)    REMOVED AND REPLACED SHEAR CLIP AT AFT CARGO LOWER SKIN FRAME 85, BETWEEN STRGS 27R-28R.SEE CONTINUATION CARD FOR WORK PEROFORMED.  REF SRM 51-40-08  SRM 51-23-06  SRM 51-40-02
